American Journal of Applied Sciences

An Overview of Modified Shanks’ Conjecture and Comments on its Validity

N. Gangatharan and T.C. Chuah

DOI : 10.3844/ajassp.2007.184.187

American Journal of Applied Sciences

Volume 4, Issue 4

Pages 184-187

Abstract

This study reports the validity of the modified Shanks’ conjecture on the planar least squares inverse (PLSI) method of stabilizing two-dimensional (2-D) recursive digital filters. A theoretical procedure proposed based on the Lagrange multiplier method of mathematical optimization. The results indicate that the modified Shanks’ conjecture reported by Jury was valid for special classes of 2-D polynomials.

Copyright

© 2007 N. Gangatharan and T.C. Chuah. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.